I been having horrible anxiety attacks. I have never taken anxiety medication for depression medication the doctor recently recommended me Zoloft. I am a little scared to take it. i have never taken anything for anxiety. I am just scared to take it since i have stomach problems and gastritis. I am scared it might make me to sleepy or tired since i have little kids, Can anyone tell me how they felt or did it work side effects or just in general, if it works?
This is my first time taking Sertraline 100mg?
Question posted by Stacyflores21 on 22 July 2022
Last updated on 22 July 2022 by drakkar
Not experienced with this drug but can caution about starting with such a high dose. 25mg should be start then you can move up to what works. At 100mg you may be taking way more than necessary and this could cause problems, especially if you are taking other prescriptions that could interact badly. I always use a drug guide or consult a Pharmacist before I take a new drug I have reservations about or about dosage increases of drugs I am already taking. Some of these drugs cause severe side effects or dangerous interactions which can effect your health especially at high dose if you are taking other prescription drugs. I hope this helps. Good luck. No need to be afraid just be informed.
I don't think you should start on 100mg. Ask for 50mg or even 25mg to start out.
First off, Zoloft is the most commonly prescribed medication for depression and it also treats anxiety disorders very effectively for many people. The thing is though that every person responds differently to this type of medication so while it works very well for most people it may not work for others so there's no guarantee but it's most certainly worth trying.
I'd advise you to use this link to educate yourself on the medication... it's uses, dosages, side effects, etc.
Don't be scared off when you read about the potential side effects. You won't have them all... you may not have any at all but if you read the Professional section you'll see that many people have none or very minimal side effects.
Stomach issues are fairly common with Zoloft and it can either make you sleepy or give you insomnia. Usually you are started on a low initial dose... 25-50mg... to allow your system to adjust to the drug gradually and minimize any chance of these side effects. You might want to ask your doctor about starting you at a lower dose temporarily.
It's going to be a little scary at first but don't let your anxiety get the better of you. Chances are you'll be just fine if you don't overthink it.
If you have more questions or concerns just post them for us and we'll be happy to try and help.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.